Don't know how it is with the other... personally... it is been like playing with Russian roulette...every 2-3 weeks especially in recent times.
It is not like I wanted the dosage to be reduced that I went and get the dosage reduced.
It's just that... every 2-3 weeks I would get over-sedated and experience all the familiar symptoms of drug overdose. And, it makes it hard to be functional in the world outside of the psychiatric ward.
Sure, for years, I yearned for reduction in dosage... and I actually went on 1/6 or 1/8 of 25 mg. Yet, today, I beg the reduction to stop because I simply could not handle the Seroquel withdrawal resulting from the never-ending dosage reduction. Yet, it kept on coming and I doubt whether any of the experts could offer me a sound explanation....
It has become like a deja vu... "Here I go again?"
So, I did live through this past week.
Monday... sleep working the whole day leading me to cut the dosage down by 1/8 (and, yes, 1/8 only).
Tuesday morning... what a lovely day... it felt as I had been sleeping all these times and, finally, I was awake for a change. Only to realize that the withdrawal does not kick in until later.... Yawning, sneezing, tearing, sleepy, tension headache, itchy... till the time for the meds.
Wednesday and Thursday... continuation of the regular withdrawal symptoms and the realization that... I have been having the runs... Also, invulnerable body twitch and shake... reminding me of the time when I was on Risperdal.
So I was... twitching and shaking when trying to get a bit more literature reviewed.... good thing my desk is all the way in the back of the room... Ain't my issue if other people observed it since what else could I do about it?
The pains were exceptionally unbearable on Wednesday... I thought that the pain was still manageable and did not want to take my Aleve. Yet, the shakes and bumps and the whole 9 yards on my bus trip home (the unmentioned) proved me wrong... The raining and chilly weather didn't help either.
The matter of the fact is that... it is not only the pain... it is also the discomfort associated with the entire body bloating to a critical point of explosion.
Why resurrection of pain? C'mon... any cosmopolitan mental knows it... the disturbance to the neurochemical system that is.
Finally, it was Friday... I felt better, more alert, less discomfort, and, move better despite of the annoying shooting and throbbing pain here and there although towards the end of the work day, I noticed the energy level was going a bit overboard.... swinging towards to side of racing thought and mania... surprise.
Then, it was about 5:00 when I came chatted with this nice lady- a passersby. In our conversation, we spoke of her knee problems and some of my minor inconveniences in life.
At some point, the nice lady offered a suggestion, "You should try to relax because the body heals itself."
I am in 100% agreement with her. A body in distress can not heal.
Somewhere further along the conversation, so she inquired- something like, "Are you in pain?"
"You don't want to perceive it." So I replied.
"Where are you in pain?"
Reluctantly, I scanned through my body-- from neck down... "From neck down but you try not to feel it."
Gotta be an answer too buzzard for her... "What do you mean?"
Words came out of my mouth without deliberations, "Cognitive control."
After I bid farewell to the lady, the words "cognitive control" stuck to my mind...
Cognitive control? A notion so very paradoxical in the context of someone with no control at all over the body and the mind and everything else.
And, I thought of the act of my peeping into the world of pains in the reign of my body and them observations of pain. Out of sight, out of mind. If can be out of mind, why inviting it into plain sight?
Perhaps, while all controls were taken away, something was spared to this cognitively deviate with a broken piece of body-- cognitive control- nonsensical and paradoxical.
Then, a question...
I can get the relationship between the head symptoms and the dosage adjustment. But, that body?
I have a naive theory dauerber...
In times of adjustment as such, I can only imagine how the neurochemicals were running around in the hallway not quite sure what was going on.... in a state of chaos.. with my two governments, body and mind, having no inkling what was going on other than outsourcing this thing called time--- for a recognizable path to unfold. In a state of ain't no body and no mind having no control... no control was spared to me-- resulting in my exposing nakedly under the reality of the body and mind.
Ya. There surely is something true in the saying that the longest distances between two places is time.
Regardless, just when I have announced my retirement after reloading for all these years beyond down with meds, reloading themselves-- curious scenarios of meds down with me not (however I beg them to stay).
What can you do? Since you are still kicking, keep on kicking, crawling, rolling and moving along in the least classical fashion imaginable... I guess-- though en route-- I run my mouth on God or equivalent constructs a like for the defectory piece of crap kinda intelligent design out of its hand. (OMG... Did I just sin again? lol sigh)
And, why don't I call sick? Well, the way it goes with my constitutions, the probability of my sick days might beat da conventional .05 level. lol sigh
At the same time, does the impending reloading of dosage adjustment around corner concern me based on my recent history? Yes. But, dig myself further out first. Unsinn.
Most importantly, am I still psychotic? Everything I type, say, and do are watched and recorded as evident by the look, the things they say and the sense they give me anytime, anywhere and from anyone. Let me break the news to you... that is positive-- positively psychotic.